# SDR REXA2021041600220

- Difficulty date: April 1, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320909
- Condition: Corroded
- Location: Bs 364 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME IS CORRODED BETWEEN STGR 26R AND 25R ON LOWER FLANGE.  REPAIRED FS 364 CORROSION BETWEEN STR 26R AND 25R ON LOWER FLANGE IAW ENDEAVOR EA CRJ 953-11206 REV IR DATE 2-15-21.
